# SDR MWEA040165

- Difficulty date: September 15, 2004
- Submitted: September 15, 2004
- Operation: Air carrier
- Aircraft: N808ME
- Make and model: Doug DC-9-82
- Aircraft serial: 48070
- Aircraft time: 46,674 hours, 43,591 cycles
- Engine: Pwa JT8D217C
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Doubler
- Part number: 59101419
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID CARGO DOOR OUTER PAN IS CRACKED APPROXIMATELY 1.6250 INCH IN RADIUS BELOW AFT LOCKING RECEPTACLE.  FABRICATED AND INSTALLED DOUBLER.
